Osama N Ogilat
Osama N Ogilat
Applied Mathematics, Al-Ahliyya Amman University
Verified email at - Homepage
Cited by
Cited by
A generalization of Gegenbauer polynomials and bi-univalent functions
A Amourah, A Alsoboh, O Ogilat, GM Gharib, R Saadeh, M Al Soudi
Axioms 12 (2), 128, 2023
Construction of fractional series solutions to nonlinear fractional reaction–diffusion for bacteria growth model via Laplace residual power series method
MN Oqielat, T Eriqat, Z Al-Zhour, O Ogilat, A El-Ajou, I Hashim
International Journal of Dynamics and Control 11 (2), 520-527, 2023
Minimising wave drag for free surface flow past a two-dimensional stern
O Ogilat, SW McCue, IW Turner, JA Belward, BJ Binder
Physics of Fluids 23 (7), 2011
Mathematical model for simulating the movement of water droplet on artificial leaf surface
A El-Ajou, MN Oqielat, O Ogilat, M Al-Smadi, S Momani, A Alsaedi
Frontiers in Physics 7, 132, 2019
Application of Gaussion Radial basis Function with Cubic Polynomial for Modelling Leaf Surface
MN Oqielat, O Ogilat
Journal of Mathematical Analysis 9 (2), 2018
Radial Basis Function Method For Modelling Leaf Surface from Real Leaf data
NAOASB Moaath Oqielat, Osama Ogilat
Australian journal of basic and applied sciences 11 (13), 103 – 111, 2017
Laplace-residual power series method for solving time-fractional reaction–diffusion model
MN Oqielat, T Eriqat, O Ogilat, A El-Ajou, SE Alhazmi, S Al-Omari
Fractal and Fractional 7 (4), 309, 2023
Approximation of radial basis function with linear polynomial: comparison and application
MN Oqielat, O Ogilat, AS Bataineh
IIER International Conference on Applied Physics and Mathematics (ICAPM), Sydney, 2018
Coefficient Estimation Utilizing the Faber Polynomial for a Subfamily of Bi-Univalent Functions. Axioms 2023, 12, 512
A Alsoboh, A Amourah, FM Sakar, O Ogilat, GM Gharib, N Zomot
Estimates for the Coefficients of Subclasses Defined by the Bell Distribution of Bi-Univalent Functions Subordinate to Gegenbauer Polynomials
A Amourah, O Alnajar, M Darus, A Shdouh, O Ogilat
Mathematics 11 (8), 1799, 2023
Approximate solutions of fuzzy fractional population dynamics model
MN Oqielat, T Eriqat, O Ogilat, Z Odibat, Z Al-Zhour, I Hashim
The European Physical Journal Plus 137 (8), 982, 2022
A new approach for solution of linear time-delay integral equations via z-decommission method
ONO Mohammad Almousa
Far Eat Journal Of Mathematical Sciences(FJMS) 102 (11), 2551-2561, 2017
Steady and unsteady free surface flow past a two-dimensional stern
ON Ogilat
University of Southern Queensland, 2013
Meromorphic functions with positive coefficients
O Nasser, M Darus
International Mathematical Forum 1 (15), 713-722, 2006
Coefficient estimation utilizing the Faber polynomial for a subfamily of bi-univalent functions
A Alsoboh, A Amourah, FM Sakar, O Ogilat, GM Gharib, N Zomot
Axioms 12 (6), 512, 2023
The role private universities play in achieving academic, research, political, and economic sustainability in light of national strategy “Jordan's vision 2025” from the …
SSE Badrakhan, MA Mbaydeen, O Ogilat
Sustainable Futures 4, 100080, 2022
Generation of internal waves by flow past a flat plate in a two-layer fluid of finite depth
OOMN Oqielat
Physica Scripta 94 (8), 8ppt, 2019
Meromorphic p-valent Functions With Fixed Second Coefficients
ON Ogilat
Mathematical Theory and modelling 6 (3), 143-155, 2016
Transient Free Surface Flow Past a Two-dimensional Flat Stern
O Ogilat, Y Stepanyants
Discontinuity, Nonlinearity, and Complexity, 353, 2015
The Miller-Ross Poisson distribution and its applications to certain classes of bi-univalent functions related to Horadam polynomials
O Alnajar, O Ogilat, A Amourah, M Darus, MS Alatawi
Heliyon 10 (7), 2024
The system can't perform the operation now. Try again later.
Articles 1–20